# SDR 2010F00077

- Difficulty date: March 30, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N8E
- Make and model: Gulstm G159
- Aircraft serial: 94
- Aircraft time: 17,469 hours, 10,656 cycles
- Engine: Rroyce DART5298X
- Engine time: 39,699 hours, 51,774 cycles
- Propeller: Rotol R1844304
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT ENGINE SHUTDOWN.  AUTO FEATHERING OF PROPELLER.  ERRATIC FUEL FLOW.  OVERTEMP (POSSIBLE).  TURBINE SECTION SEIZED (ON THE GROUND AFTER LANDING).  ROOT CAUSE NOT CURRENTLY KNOWN.  ACFT RETURNED TO DEPARTURE.
